# SDR REXA2014041100374

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 27,658 hours, 24,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR BROKEN AT PANEL 261ALF.  R & R EMERGENCY LIGHT STRIP CONNECTOR AT PANEL 261ALF IAW ESPM 20-17-31.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-801.
